# SDR UALA2012082904853

- Difficulty date: August 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,901 hours, 13,639 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Unsecure
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER FORWARD FIRE LOOP CLAMP HANGING FROM BRACKET 6 O`CLOCK POSITION.  SECURED CLAMP.
